A Remark on Quadratic Spaces over Noncommutative Semilocal Rings.
Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 63-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Witt's Cancellation Theorem, quadratic spaces, noncommutative semilocal rings, upper bound, number of isometry classes
@article{MZ_1988__198_3_173910,
author = {Bernhard Keller},
title = {A {Remark} on {Quadratic} {Spaces} over {Noncommutative} {Semilocal} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {63--72},
year = {1988},
volume = {198},
number = {3},
zbl = {0653.10021},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173910/}
}
Bernhard Keller. A Remark on Quadratic Spaces over Noncommutative Semilocal Rings.. Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 63-72. http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173910/